Minocycline-Associated Pseudotumor Cerebri with Severe PapilledemaReportar como inadecuado




Minocycline-Associated Pseudotumor Cerebri with Severe Papilledema - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Journal of OphthalmologyVolume 2009 2009, Article ID 203583, 5 pages

Case Report

Department of Ophthalmology, The Johns Hopkins Hospitals, 600 N. Wolfe St, Baltimore, MD 21287, USA

Howard Hughes Medical Institute, Stanford University School of Medicine, Stanford, CA 94305, USA

Wilmer Eye Institute, Maumenee 127, 600 N. Wolfe Street, Baltimore, MD 21287, USA

Received 8 July 2009; Accepted 16 November 2009

Academic Editor: Eric Eggenberger

Copyright © 2009 Simon R. Bababeygy et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Background. Pseudotumor cerebri is an acknowledged but unusual complication of oral minocycline use. Vision loss and papilledema have been described as mild and transient, and some authors suggest that treatment is not needed. Methods. Case series of 2 patients with severe papilledema and visual field loss. Results. Severe pseudotumor cerebri developed in 2 nonobese patients taking minocycline. Their disease required further treatment even upon drug discontinuation because of visual field loss and papilledema. Conclusions. Minocycline-associated pseudotumor cerebri is not always a self-limited condition and may require aggressive medical or surgical management.





Autor: Simon R. Bababeygy, Michael X. Repka, and Prem S. Subramanian

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados